Second order elliptic equations in ℝd with piecewise continuous coefficients

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

The existence and uniqueness of solutions of second order elliptic differential equations in ℝd are proved. The coefficients of second order terms are allowed to have discontinuity at finitely many parallel hyper-planes in ℝd and the first derivatives of solutions can have jumps at the hyper-planes.

Original languageEnglish
Pages (from-to)189-212
Number of pages24
JournalPotential Analysis
Volume26
Issue number2
DOIs
Publication statusPublished - 2007 Mar 1
Externally publishedYes

Keywords

  • Apriori estimate
  • Discontinuous coefficients
  • Elliptic equation
  • Multiplier

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis

Fingerprint Dive into the research topics of 'Second order elliptic equations in ℝ<sup>d</sup> with piecewise continuous coefficients'. Together they form a unique fingerprint.

  • Cite this